Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    583

Day 5

fireflowers

377 views

Hey guys! So I've started Isotretinoin. 40mg/day for 5 months, but my dermatologist may bump it up to 60mg/day. I'm taking Myorisan. I've had moderate but persistent acne for the past 4 years... started out on my forehead and moved down to my cheeks and jaw/chin. I used to use benzoyl peroxide/ salicylic acid, and it worked at first, but then it came back. Then I had a dermatologist do Blue Light (bacteria killing lasers) which didn't do much. I then went on spironolactone (25mg, 2x a day) which helped some, but then I began to get cysts on my cheeks. I switched to a new dermatologist who prescribed Retin-A (every other night) and Benzoyl Peroxide/Clindamicyn mix (every morning). My skin got way clearer, as I was on spiro, retin-a, and bz/cm, but the spiro didn't make me feel great and I didn't want to have to keep up the regimen (and still be getting mild acne). So, I've started Isotretinoin! 

Today is my 5th day, but I haven't taken my pill yet. I take it around 6pm. 

Side effects:

  • dry eyes
    • been using eye drops about once a day. they usually feel dry about an hour or two after I take my pill
  • slight headaches
  • soreness
  • back pain (especially when i'm sitting in an awkward position or not straight)
  • dry lips
    • been using aquaphor every hour or so, which has helped a tremendous amount
  • slightly more anxious, but i'm not sure if it's due to the isotretinoin

I'm also worried about the hair loss... I have very thin curly hair, so I'm really hoping there's no loss or thinning!

 


1 Comment


Recommended Comments

 I feel sorry for you all please stop this cancer medicine. it's really bad for your health, you killing yourself with ongoing side effect ;just go and use (beauty adequate) I have used it and it's wonderful and they will help you and they just go through things with you, and it's cheaper than what u using and it is natural 100% no chemicals no side effect no   pain. trust me go to their YouTube channel.
check YouTube channel for this company they are amazing Beauty adequate is 100% natural with no side effect and makes my skin beautiful you will never feel sorry try

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×